# SDR UIEA2023050600409

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,327 hours, 15,011 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Part number: 65B1086540
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE GROUND SPOILER AT STA 432.65 SUPPORT RIB STRUCTURE END CORRODED AND METAL PEELING( REPLACED CHORD ON R/H WING STA. 432.65 RIB STRUCTURE IAW EO 4457A169. NO FURTHER DEFECTS NOTED.  )
